# SDR ABXA9500360

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 51017
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: NAS1468
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 90-18-03, SB 57-98, FOUND CORRODED FASTENERS ON RIGHT WING STRINGER  12 AT XCW 58.  REPLACED WITH HILOCKS IAW DC-9 SRM 51-30-5.
